... having body aches ,leg swelling numbness,tightness, very dry skin,very tried is this because of the coumadin?
Anytime you someone has a major surgery like that, the doctors will put you on coumadin/warfarin to help prevent blood clots. I have now been dealing with these for 3 yrs. If a clot comes from your leg, it goes straight to your heart and will put you at risk for a heart attack. From your heart it proceeds to your lungs. Then it causes what's known as Pulmonary Embolism. I had Multipleand Bilateral Pulmonary Embolism and believe me, that is not something you would wanna go through. And from your lungs, if it even passes through, it heads to your brain. They put you on this medicine to prevent all of this from happening. If your a feeling any lightheadedness, dizziness or out of breath just moving a couple of feet, then immediately call your docotr because that may mean that your blood is too thin. And when you blood gets too thin it can't carry oxygen throughout your body.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Posted 8 Feb 2014 • 2 answers
I had total knee replacement 18 weeks ago and I can't stand the pain still. I can't sleep at night.?
Posted 19 Feb 2015 • 4 answers
Posted 30 Jul 2016 • 2 answers
Posted 29 Dec 2017 • 0 answers